# SDR CALA2024121601523

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 76,131 hours, 27,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON CLOSET DOOR IN FWD GALLEY INOP.   DISCONNECTED AND RECONNECTED WIRE SPLICE, FWD MONUMENT LIGHT NOW OPS CHECKS GOOD OK TO CONTINUE.  REF AMM 33-51-14 DISCONNECTED AND RECONNECTED WIRE SPLICE, FWD MONUMENT LIGHT NOW OPS CHECKS GOOD OK TO CONTINUE. REF AMM 33-51-14
